MAUDE Adverse Event Report: RESPORINOC INC REMSTAR AUTOA-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPORINOC INC REMSTAR AUTOA-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AU561TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Nodule (4551)
Date of Event 10/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam became degraded and caused lung issues and a lung nodule.The patient did report to receive medical intervention and was hospitalized.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Additional information was received on nov 19, 2024, and section h10 should be reported as: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam became degraded and caused lung issues and a lung nodule.The patient did report to receive medical intervention and was hospitalized.No device has been returned.No further evaluation is possible at this time.A final report is being submitted.If new information becomes available that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.Section b1 was corrected for product problem.(both adverse event and product problem was checked in the previous mdr.) section b2 was corrected to blank.(previously, it was other serious or important medical events.) section h1 was changed from serious injury to malfunction.Section h6 codes captured incorrectly in previous report, it has been corrected and updated in this report.

Brand Name
REMSTAR AUTOA-FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPORINOC INC
101 murry ridge lane
murrysville, pa PA 15668
Manufacturer (Section G)
RESPORINICS, INC
1001 murry ridge lane
murrysville,pa PA 15668
Manufacturer Contact
rosko melissa
6501 living place
pittisburgh,pa, PA 15206
7243512041
MDR Report Key15745243
Report Number2518422-2022-90076
Device Sequence Number7133493
Product Code BZD
UDI-Device Identifier00606959005488
UDI-Public00606959005488
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAU561TS
Device Catalogue NumberAU561TS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2022
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale